# SDR F3LA2010072500508

- Difficulty date: September 23, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N935FR
- Make and model: Airbus A319-111
- Aircraft serial: 2318
- Aircraft time: 21,487 hours, 10,503 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347218820400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0494, AFT CABIN SEAT TRACK Y1292 AT FRAME 68L HAS 2 AREAS OF CORROSION UPPER SURFACE. CORROTIONS OUT OF LIMITS IAW A319 SRM 53-00-14 FIG 102. REMOVED AND REPLACED SEAT TRACK Y1292 BETWEEN FRAMES 68L AND 69L.
